# SDR AU010113

- Difficulty date: February 8, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pin
- Part number: 480700
- Condition: Broken
- Location: Fuel Selector
- Part time: 8,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL SELECTOR ROLL PINS (2OFF) BROKEN.
